# SDR ASAA2017063021236

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 34,949 hours, 10,616 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  INITIAL INSPECTION FOUND THE NR 2 TEMP CONTROLLER SHOWING FLT DECK TRIM VALVE FAULTED. PERFORMED AMM 21-51-00-700-803,  PACK/ZONE TEMPERATURE CONTROLLER BITE TEST. PASSED.   RESET FAULT AND RAN TEST THREE MORE TIMES, NO DEFECTS NOTED. NO CONTROL CABIN ZONE TEMP LIGHT ON RECALL.
